# SDR SWAA2022021461831

- Difficulty date: January 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER RECEPTICAL CUTOUT LOWER LATCH DOUBLER IS CRACKED ; / [01] CUTOUT DAMAGE AT POWER DOOR LOWER LATCH DOUBLER IAW SRM 53-10-15-2R-4 REPAIR4; [02] VERIFIED STEP 1 COMPLETE  HFEC IAW B737 NDT P6 51-00-00 P23 TOOL 36303 DUE 13APR22 NO CRACKS NOTED; [03] VERIFIED NEW REPAIR PARTS MATERIALS AS P/N 2024 T3-050/2024 T3-040 ATAG#A12631/A53787 IAW SRM 53-10-15-2R-4 REPAIR 4 TABLE 201.; [04] VERIFIED STEP 3 C/W; [05] FABRICATED NEW REPAIR PARTS IAW SRM 53-10-15-2R-4 REPAIR 4; [06] VERIFIED STEP 5  OK TO TREAT AND PRIME; [07] TREATED AND PRIMED NEW REPAIR PARTS IAW AMM 51-21-41-370-803/51-21-72-801; [08] VERIFIED STEP 7 OK TO INSTALL REPAIR PARTS; [09] INSTALLED NEW REPAIR PARTS IAW SRM 53-10-15-2R-4 REPAIR 4; [10] CUTOUT DAMAGE AT POWER DOOR LOWER LATCH DOUBLER IAW SRM 53-10-15-2R-4 REPAIR4.INSTALLED NEW REPAIR PARTS AT POWER DOOR CUTOUT LOWER LATCH DOUBLER IAW SRM 53-10-15-2R-4 REPAIR 4; [11] ALL WORK C/W AUDIT C/W
